# SDR MALA975933

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL307115
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, PASSENGER DOOR EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RELAMPED EMERGENCY EXIT LIGHT, OPS CHECK GOOD.
